MathSciNet Relay Station
MathSciNet bibliographic data
MR308712 45M05
Barbu, Viorel; Grossman, Stanley I. Asymptotic behavior of linear integrodifferential systems. Trans. Amer. Math. Soc. 173 (1972), 277–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement